Duke Mathematical Journal

Induced and simple modules of double affine Hecke algebras

Eric Vasserot

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We classify the simple integrable modules of double affine Hecke algebras (DAHA) via perverse sheaves. We also get some estimates for the Jordan-Hölder multiplicities of induced modules.

Article information

Source
Duke Math. J. Volume 126, Number 2 (2005), 251-323.

Dates
First available: 21 January 2005

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1106332721

Digital Object Identifier
doi:10.1215/S0012-7094-04-12623-5

Mathematical Reviews number (MathSciNet)
MR2115259

Zentralblatt MATH identifier
02151092

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 16E20: Grothendieck groups, $K$-theory, etc. [See also 18F30, 19Axx, 19D50]

Citation

Vasserot, Eric. Induced and simple modules of double affine Hecke algebras. Duke Mathematical Journal 126 (2005), no. 2, 251--323. doi:10.1215/S0012-7094-04-12623-5. http://projecteuclid.org/euclid.dmj/1106332721.


Export citation

References

  • T. Arakawa, T. Suzuki, and A. Tsuchiya, ``Degenerate double affine Hecke algebra and conformal field theory'' in Topological Field Theory, Primitive Forms and Related Topics (Kyoto, 1996), Progr. Math. 160, Birkhäuser, Boston, 1998, 1--34.
  • S. Ariki, On the decomposition numbers of the Hecke algebra of $G(m,1,n)$, J. Math. Kyoto Univ. 36 (1996), 789--808.
  • M. Artin, A. Grothendieck, and J.-L.Verdier, eds., Théorie des topos et cohomologie étale des schémas, 1: Théorie des topos, Séminaire de Géométrie Algebríque du Bois-Marie (SGA 4), Lectures Notes in Math. 269, Springer, Berlin, 1972.
  • V. Baranovsky, S. Evens, and V. Ginzburg, Representations of quantum tori and double-affine Hecke algebras, preprint.
  • D. Barbasch and D. A. Vogan Jr., Unipotent representations of complex semisimple groups, Ann. of Math. (2) 121 (1985), 41--110.
  • H. Bass and W. Haboush, Linearizing certain reductive group actions, Trans. Amer. Math. Soc. 292 (1985), 463--482.
  • Y. Berest, P. Etingof, and V. Ginzburg, Cherednik algebras and differential operators on quasi-invariants, Duke Math. J. 118 (2003), 279--337.
  • J. Bernstein and V. Lunts, Equivariant Sheaves and Functors, Lecture Notes in Math. 1578, Springer, Berlin, 1994.
  • P. Berthelot, A. Grothendieck, and L. Illusie, eds., Théorie des intersections et théorème de Riemann-Roch, Séminaire de Géométrie Algébrique du Bois-Marie (SGA 6), Lecture Notes in Math. 225, Springer, Berlin, 1971.
  • N. Bourbaki, Éléments de mathématique, fasc. 34: Groupes et algèbres de Lie, chapitres IV--VI, Actualités Sci. Indust. 1337, Hermann, Paris, 1968.
  • I. Cherednik, Intertwining operators of double affine Hecke algebras, Selecta. Math. (N.S.) 3 (1997), 459--495.
  • --. --. --. --., Double affine Hecke algebras and difference Fourier transforms, Invent. Math. 152 (2003), 213--303.
  • N. Chriss and V. Ginzburg, Representation Theory and Complex Geometry, Birkhäuser, Boston, 1997.
  • C. De Concini, G. Lusztig, and C. Procesi, Homology of the zero-set of a nilpotent vector field on a flag manifold, J. Amer. Math. Soc. 1 (1988), 15--34.
  • S. Evens and I. Mirković, Fourier transform and the Iwahori-Matsumoto involution, Duke Math. J. 86 (1997), 435--464.
  • C. K. Fan, Euler characteristic of certain affine flag varieties, Transform. Groups 1 (1996), 35--39.
  • H. Garland, The arithmetic theory of loop groups, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 5--136.
  • H. Garland and I. Grojnowski, Affine Hecke algebras associated to Kac-Moody groups, preprint.
  • A. Grothendieck and J. Dieudonné, Éléments de géométrique algébrique, IV: Étude locale des schémas et des morphismes de schémas, III, Inst. Hautes Études Sci. Publ. Math. 28 (1966).
  • N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of $\mathfrakp$-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5--48.
  • N. Jacobson, Lectures in Abstract Algebra, II: Linear Algebra, Van Nostrand, Toronto, 1953.
  • V. G. Kac, ``Constructing groups associated to infinite-dimensional Lie algebras'' in Infinite-Dimensional Groups with Applications (Berkeley, Calif., 1984), Math. Sci. Res. Inst. Publ. 4, Springer, New York, 1985, 167--216.
  • V. G. Kac and D. H. Peterson, ``On geometric invariant theory for infinite-dimensional groups'' in Algebraic Groups (Utrecht, Netherlands, 1986), Lecture Notes in Math. 1271, Springer, Berlin, 1987, 109--142.
  • V. G. Kac and S. P. Wang, On automorphisms of Kac-Moody algebras and groups, Adv. Math. 92 (1992), 129--195.
  • M. Kashiwara, ``The flag manifold of Kac-Moody Lie algebra'' in Algebraic Analysis, Geometry, and Number Theory (Baltimore, 1988), Johns Hopkins Univ. Press, Baltimore, 1989, 161--190.
  • M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren Math. Wiss. 292, Springer, Berlin, 1990.
  • M. Kashiwara and T. Tanisaki, ``Kazhdan-Lusztig conjecture for symmetrizable Kac-Moody Lie algebra, II: Intersection cohomologies of Schubert varieties'' in Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory (Paris, 1989), Progr. Math. 92, Birkhäuser, Boston, 1990, 159--195.
  • --. --. --. --., Kazhdan-Lusztig conjecture for affine Lie algebras with negative level, Duke Math. J. 77 (1995), 21--62.
  • --. --. --. --., Parabolic Kazhdan-Lusztig polynomials and Schubert varieties, J. Algebra 249 (2002), 306--325.
  • D. Kazdhan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153--215.
  • --. --. --. --., Fixed point varieties on affine flag manifolds, Israel J. Math. 62 (1988), 129--168.
  • G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), 447--498.
  • --. --. --. --., Study of perverse sheaves arising from graded Lie algebras, Adv. Math. 112 (1995), 147--217.
  • --. --. --. --., Affine Weyl groups and conjugacy classes in Weyl groups, Transform. Groups 1 (1996), 83--97.
  • --. --. --. --., Bases in equivariant $K$-theory, Represent. Theory 2 (1998), 298--369.
  • --. --. --. --., Bases in equivariant $K$-theory, II, Represent. Theory 3 (1999), 281--353.
  • H. Nakajima, Quiver varieties and finite-dimensional representations of quantum affine algebras, J. Amer. Math. Soc. 14 (2001), 145--238.
  • M. Raynaud, Faisceaux amples sur les schémas en groupes et les espaces homogènes, Lecture Notes in Math. 119 Springer, Berlin, 1970.
  • T. Shoji, On the Green polynomials of classical groups, Invent. Math. 74 (1983), 239--267.
  • T. A. Springer and R. Steinberg, ``Conjugacy classes'' in Seminar on Algebraic Groups and Related Finite Groups (Princeton, 1968/69), Lecture Notes in Math. 131, Springer, Berlin, 1970, 167--266.
  • R. W. Thomason, Comparison of equivariant algebraic and topological $K$-theory, Duke Math. J. 53 (1986), 795--825.
  • --. --. --. --., Equivariant resolution, linearization, and Hilbert's fourteenth problem over arbitrary base schemes, Adv. in Math. 65 (1987), 16--34.
  • --. --. --. --., Equivariant algebraic vs. topological $K$-homology Atiyah-Segal-style, Duke Math. J. 56 (1988), 589--636.
  • --. --. --. --., Une formule de Lefschetz en $K$-théorie équivariante algébrique, Duke Math. J. 68 (1992), 447--462.
  • R. W. Thomason and T. Trobaugh, ``Higher algebraic $K$-theory of schemes and of derived categories'' in The Grothendieck Festschrift, Vol. 3, Progr. Math. 88, Birkhäuser, Boston, 1990, 247--435.
  • M. Varagnolo and E. Vasserot, On the decomposition matrices of the quantized Schur algebra, Duke Math. J. 100 (1999), 267--297.